Alert archive / Alabama / River Flood Warnings in 2025

River Flood Warning 47, NWS Mobile, AL

June 20, 2025Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at Jun 20, 2025, 10:05 AM CDT for Clarke County, Washington County, Alabama. It took effect at Jun 23, 2025, 7:00 PM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Jun 20, 2025, 10:05 AM CDT (15:05 UTC)
In effect from
Jun 23, 2025, 7:00 PM CDT
Expired
Jun 21, 2025, 8:25 AM CDT
In force
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 22.97 ft at Jun 22, 2025, 7:00 AM CDT.

actionminormoderate20253006/2006/2106/22
Action stage
19 ft
Minor stage
24 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

774 
WGUS44 KMOB 201505
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
1005 AM CDT Fri Jun 20 2025

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following river in Alabama...

  Tombigbee River Near Leroy affecting Clarke and Washington 
  Counties.

For the Tombigbee River...including Coffeeville Dam - upstream, 
Coffeeville Dam, Leroy...Minor flooding is forecast.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

ALC025-129-211515-
/O.NEW.KMOB.FL.W.0047.250624T0000Z-250625T1500Z/
/LRYA1.1.ER.250624T0000Z.250624T1200Z.250625T0900Z.NO/
1005 AM CDT Fri Jun 20 2025

...FLOOD WARNING IN EFFECT FROM MONDAY EVENING TO LATE WEDNESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Leroy.

* WHEN...From Monday evening to late Wednesday morning.

* IMPACTS...At 24.0 feet, flooding of low lying farm and 
  pasturelands begins. Cattle in low lying areas should be moved to 
  higher ground. Water approaches low lying roads on west side of 
  river.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Friday the stage was 22.4 feet.
  - Forecast...The river will rise to 23.1 feet early Sunday
    morning. It will then fall to 23.0 feet early Sunday
    afternoon. It will rise above flood stage Monday evening to
    24.2 feet Tuesday evening. It will then fall below flood
    stage early Wednesday morning.
  - Flood stage is 24.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$
1 follow-up statement
613 
WGUS84 KMOB 211325
FLSMOB

Flood Statement
National Weather Service Mobile AL
825 AM CDT Sat Jun 21 2025

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Tombigbee River Near Leroy affecting Clarke and Washington 
  Counties.

ALC025-129-211430-
/O.CAN.KMOB.FL.W.0047.250624T0000Z-250621T1325Z/
/LRYA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
825 AM CDT Sat Jun 21 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Tombigbee River Near Leroy.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Saturday the stage was 22.7 feet.
  - Forecast...The river is expected to rise to a crest of 23.0
    feet early Monday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
      3114 8802 3149 8793


$$

JP

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jun 20, 6:44 AM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 20, 6:44 AM CDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
644 AM CDT Fri Jun 20 2025

...New Aviation...

.DISCUSSION...
Issued at 411 AM CDT Fri Jun 20 2025

Tonight through Saturday Night...

Weak upper level troughing will move east of the area today. Isolated
to scattered afternoon showers and storms remain possible today
we settle into the more typical popup thunderstorm Summer time
regime. The main threats will remain heavy rain and frequent
lightning. An isolated stronger storm with gusty winds cannot be
ruled out. Temperatures remain warm in the upper 80s and lower 90s
for highs with lows in the lower to middle 70s. A moderate risk
of rip currents remains in place through today, becoming low
tonight. /13

Sunday through Thursday...

A typical summer diurnal pattern continues through the period as a
large upper high pressure area dominates the eastern half of the
U.S. A low-level surface ridge will persist over the western
Atlantic and southeast states, maintaining a light southerly wind
through the extended. Adequate moisture will be available for at
least scattered showers and thunderstorms each afternoon as
precipitable waters values hold steady between 1.5 to 2.0 inches.
Pulse thunderstorms are possible each afternoon give ample
instability and minimal shear, so we can't rule out a few strong
storms with gusty winds and frequent lightning being the main
threats.

Temperatures will average up to 5 degrees above normal through the
extended, with highs in the middle 90s inland and the lower 90s
along the beaches and barrier islands. Low temperatures interior
areas will be in the lower to middle 70s and the upper 70s along
the beaches and barrier islands. /22

&&

.AVIATION...
(12Z TAFS)
Issued at 640 AM CDT Fri Jun 20 2025

VFR conditions will prevail with a light north wind through the
morning. Afternoon showers and thunderstorms will likely develop
during the afternoon leading to temporary reductions in
visibilities to IFR. /13

&&

.MARINE...
Issued at 435 AM CDT Wed Jun 18 2025

No impacts are expected other than locally higher winds and seas
possible near thunderstorms. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      93  73  93  74  92  74  92  74 /  40  20  50  20  60  20  60  20
Pensacola   93  76  92  77  90  77  92  76 /  40  20  50  30  70  20  70  20
Destin      93  79  92  80  92  79  92  79 /  40  20  50  40  70  30  60  30
Evergreen   94  71  95  71  94  72  94  71 /  40  20  50  20  60  10  50  10
Waynesboro  93  72  94  72  94  71  94  72 /  40  20  40  10  50  10  40  10
Camden      91  71  92  72  92  72  92  72 /  30  10  40  20  40  10  40  10
Crestview   95  72  94  72  93  72  94  71 /  40  20  70  20  70  20  60  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 3:39 PM CDTSpecial Weather StatementMOBMobile51 min
Jun 20, 4:16 PM CDTSpecial Weather StatementMOBBaldwin44 min
Jun 20, 5:29 PM CDTSpecial Weather StatementMOBBaldwin46 min
Jun 20, 6:05 PM CDTSpecial Weather StatementMOBClarke55 min

Nearby

River Flood Warnings in Alabama, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.